# SDR SWAA2021111527039

- Difficulty date: October 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS767 S-26L WL151. ; / [01] EVALUATED CORROSION DAMAGE ON STR CLIP AT ACB BS.767. S-26L WL151 FOUND TO BE OUT OF LIMITS DUE NO LIMIT IN RSM PART WILL BE REPAIRBLE BY REPLACEMENT IAW SRM 51-10-0-0G-0; [02] REMOVED STRINGER CLIP AT AFT CARGO BAY BS767; STR26L; WL151 IAW SRM 51-40-02.  TRIMMED; LOCATED AND DRILLED STRINGER CLIP WITH EXTRUSION BAC1493-856#7075T62-C; LOT 5062963-1; IAW SRM 51-40-05; [03] INSPECTED ACTION 2; [04] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER ON NEW CLIP IAW SRM 51-20-01 AND SOPM 20-41-02; [05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.; [06] OK TO INSTALL NEW CLIP; [07] OK TO INSTALL GIVEN.; [08] INSTALLED NEW STRINGER CLIP AT ACB BS767; STR26L; WL151 IAW SRM 51-40-02-0G-0 AND DRAWING#146A1261 TASK COMPLETE; [09] VERIFIED CORRECTIVE ACTION ITEM 8.; [10] VERIFIED TASK IS COMPLETE.
